# SDR AALA2009042300822

- Difficulty date: April 23, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT FLOOD LIGHT ASSEMBLY BENEATH LEFT NUMBER 2 FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT FLOOD LIGHT ASSEMBLY BENEATH LEFT NUMBER 2 FLIGHT ATTENDANT SEAT.
